# SDR 0001516634

- Difficulty date: April 12, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N634US
- Make and model: Boeing 747227B
- Aircraft serial: 22234
- Aircraft time: 64,418 hours, 9,711 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACKED FRAME WEB AT STRINGER CUTOUTS FOR STRINGERS 10 AND 11 AT BS 380.  REPAIRED PER EA 66-175724.
